J D Joss

Summary

Affiliation: University of Iowa
Country: USA

Publications

  1. ncbi request reprint Seasonal allergic conjunctivitis: overview and treatment update
    J D Joss
    Department of Pharmaceutical Care, University of Iowa Hospitals and Clinics, Iowa City 52242, USA
    J Am Osteopath Assoc 99:S13-8. 1999
  2. ncbi request reprint Tricyclic antidepressant use in diabetic neuropathy
    J D Joss
    Department of Pharmaceutical Care, University of Iowa Hospitals and Clinics, University of Iowa, Iowa City 52246, USA
    Ann Pharmacother 33:996-1000. 1999
  3. ncbi request reprint Potentiation of warfarin anticoagulation associated with topical methyl salicylate
    J D Joss
    Department of Pharmaceutical Care, University of Iowa Health Care, Iowa City 52246, USA
    Ann Pharmacother 34:729-33. 2000

Detail Information

Publications3

  1. ncbi request reprint Seasonal allergic conjunctivitis: overview and treatment update
    J D Joss
    Department of Pharmaceutical Care, University of Iowa Hospitals and Clinics, Iowa City 52242, USA
    J Am Osteopath Assoc 99:S13-8. 1999
    ..Olopatadine hydrochloride is a mast cell stabilizer and antihistamine that can be dosed twice a day. Immunotherapy is effective and should be offered to those who are intolerant or have allergic conjunctivitis refractory to medications...
  2. ncbi request reprint Tricyclic antidepressant use in diabetic neuropathy
    J D Joss
    Department of Pharmaceutical Care, University of Iowa Hospitals and Clinics, University of Iowa, Iowa City 52246, USA
    Ann Pharmacother 33:996-1000. 1999
    ..To determine whether all tricyclic antidepressants are equally effective in the treatment of painful diabetic neuropathy...
  3. ncbi request reprint Potentiation of warfarin anticoagulation associated with topical methyl salicylate
    J D Joss
    Department of Pharmaceutical Care, University of Iowa Health Care, Iowa City 52246, USA
    Ann Pharmacother 34:729-33. 2000
    ..To report a case of international normalized ratio (INR) elevation resulting from the administration of topical methyl salicylate in a patient whose INR was previously stable while she received warfarin anticoagulation...